# SDR CALA0600488

- Difficulty date: November 21, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 23,741 hours, 8,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN INTERCOSTAL BETWEEN STA 277-294.5, BL 0.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02.
